# SDR SWAA053810

- Difficulty date: November 27, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 6,065 hours, 3,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS STRIP MISSING AT OVERWING EMERGENCY EXIT.  INSTALLED EEPLS PER MM.
